# SDR DALA1111280915

- Difficulty date: March 29, 2010
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 59,115 hours, 46,459 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB UPPER FIXED L/E REMOVABLE PANEL OVERSIZED HOLES REPAIRED IAW ERA 481049-14.
